# SDR AALA2018080879018

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,012 hours, 21,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE VAPOR BARRIER OF THE LEFT HAND WHEEL WELL. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 & EA 283162.  AIRCRAFT WAS GROUNDED.
